# SDR DALA2017053104384

- Difficulty date: May 30, 2017
- Submitted: May 31, 2017
- Operation: Air carrier
- Aircraft: N997AT
- Make and model: Boeing 717-200
- Aircraft serial: 55141
- Aircraft time: 41,521 hours, 27,768 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE ALL FLOOR PANELS OF COCKPIT. FLOOR PANELS OF COCKPIT DAMAGE WERE REPAIRED PER SRM 53-20-50-2R-3- AND FLOOR PANELS 211ALF AND 211ANF WERE FABRICATE PER SRM 53-20-50 2R-3.
